Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 34, Issue 2, Fall 1995  pp. 251-261.

A note on the reflexivity of weakly closed subspaces of operators

Authors Chafiq Benhida
Author institution: URA CNRS 751, UFR de Mathematiques, Universite de Lille I, 59655 Villeneuve d'Ascq Cedex, FRANCE

Summary:  Many results connect reflexivity and systems of simultaneous equations in the predual (well known by Property $(\mathbb A_{m,n})$ and $(\mathbb B_{m,n})$) of weakly*-closed subspaces of operators on Hilbert space ([4], [6] and [9]). Here we prove under a suitable hypothesis on the dual space $\mathcal A$ (weak*-closed subspace of $\mathcal L(\mathcal H)$) that the dual space generated by $\mathcal A$ and a compact operator K is reflexive if the rank of K is greater than 5.

Contents    Full-Text PDF